Journal of Applied and Industrial Mathematics

, Volume 5, Issue 2, pp 163-164

First online:

Lyapunov’s Convexity Theorem, zonoids, and bang-bang

  • S. S. KutateladzeAffiliated withSobolev Institute of Mathematics Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


This is a short overview of the connections of the Lyapunov Convexity Theorem with the modern sections of analysis, geometry, and optimal control.


Lyapunov Convexity Theorem